# SDR ERAA96279

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423EH
- Make and model: Bolkms BO105A
- Aircraft serial: S543
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 2524667
- Condition: Faulty
- Location: Nr 1 Eng
- Part time: 10,283 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#ONE ENGINE WOULD DROP OFF LINE ABOVE IDLE SETTING CAUSING MORE THAN 12% TORQUE SPLIT.  GOVERNOR WAS SET AS FAST AS POSSIBLE.  GOVERNOR HAS 895.8  HRS SINCE O/H 2/28/95.
